Journal of Mathematics of Kyoto University

Cohomology of classifying spaces of certain associative $H$-spaces

Akira Kono, Mamoru Mimura, and Nobuo Shimada

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 15, Number 3 (1975), 607-617.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523006

Digital Object Identifier
doi:10.1215/kjm/1250523006

Mathematical Reviews number (MathSciNet)
MR388426

Zentralblatt MATH identifier
0327.55022

Citation

Kono, Akira; Mimura, Mamoru; Shimada, Nobuo. Cohomology of classifying spaces of certain associative $H$-spaces. J. Math. Kyoto Univ. 15 (1975), no. 3, 607--617. doi:10.1215/kjm/1250523006. https://projecteuclid.org/euclid.kjm/1250523006


Export citation